Regularization schemes for degenerate Richards equations and outflow conditions

I.S. Pop, B. Schweizer

Research output: Book/ReportReportAcademic

59 Downloads (Pure)

Abstract

We analyze regularization schemes for the Richards equation and a time discrete numerical approximation. The original equations can be doubly degenerate, therefore they may exhibit fast and slow diffusion. Additionally, we treat outflow conditions that model an interface separating the porous medium from a free flow domain. In both situations we provide a regularization with a non-degenerate equation and standard boundary conditions, and discuss the convergence rates of the approximations.
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Universiteit Eindhoven
Number of pages25
Publication statusPublished - 2009

Publication series

NameCASA-report
Volume0935
ISSN (Print)0926-4507

Fingerprint Dive into the research topics of 'Regularization schemes for degenerate Richards equations and outflow conditions'. Together they form a unique fingerprint.

  • Cite this

    Pop, I. S., & Schweizer, B. (2009). Regularization schemes for degenerate Richards equations and outflow conditions. (CASA-report; Vol. 0935). Technische Universiteit Eindhoven.